# SDR N93A08022007

- Difficulty date: February 8, 2007
- Submitted: February 9, 2007
- Operation: Air carrier
- Aircraft: N460QS
- Make and model: Gulstm GIV
- Aircraft serial: 1360
- Aircraft time: 7,722 hours, 3,798 cycles
- Engine: Rroyce TAY6118
- System (JASC): 2610 · Detection System
- Part: Unknown
- Condition: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

SMOKE IN LAV CASS MESSAGE ILLUMINATED. MAINTENANCE WAS UNABLE TO DUPLICATE DISCREPANCY. POWERED UP ALL ACCESSORIES AND CHECKED DETECTION SYSTEM. ALL CHECKED GOOD.
